MathSciNet Relay Station
MathSciNet bibliographic data
MR233524 65.66
de la Vallee Poussin, F. An accelerated relaxation algorithm for iterative solution of elliptic equations. SIAM J. Numer. Anal. 5 1968 340–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement